# SDR IPXA2024110709763

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 44,370 hours, 21,626 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 233N750123
- Part serial: D00777
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR NOT DOWN EICAS WITH CONFIG ANNUNCIATOR ON. HORN GOING OFF. REMOVED AND REPLACED TEST PANEL M10398 IAW SWPM 20-60-06. OPS CHECK PER 27-32-00, 34-12-00, 31-51-00, 34-46-00, 30-11-00, 30-41-00, 26-18-01, 28-41-00-715-359-001, 22-21-00, 21-58-00. OPS CHECK GOOD.
